# SDR 2008UALA02868

- Difficulty date: May 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,314 hours, 10,855 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP WHEN ACTUATED FROM CABIN.  CARRIED OUT TROUBLESHOOTING PER MM AND ACTIONED OPS TEST OF EMERGENCY ESCAPE PATH LIGHTING EEL SYSTEM PER MM 33-51-00 PAGE 503-504, SATIS.  AC RELEASED FOR SERVICE.
